# SDR USAA2014060200005

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 46,354 hours, 19,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10002905
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT DOOR 1R DETACHED.  SECURED EMERGENCY EXIT LIGHT LENS AT DOOR 1R.
